Alert archive / New York / Freeze Watches in 2017

Freeze Watch 1, NWS Buffalo, NY

September 30, 2017Allegany County, Cattaraugus County, New York

NWS Buffalo, NY issued this freeze watch at Sep 30, 2017, 4:36 AM EDT for Allegany County, Cattaraugus County, New York. It took effect at Oct 1, 2017, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 30, 2017, 4:36 AM EDT (08:36 UTC)
In effect from
Oct 1, 2017, 2:00 AM EDT
Expired
Sep 30, 2017, 1:42 PM EDT
In force
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY

The radar

The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2017-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2017-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

339 
WWUS71 KBUF 300836
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
436 AM EDT Sat Sep 30 2017

NYZ008-012-019-085-301645-
/O.NEW.KBUF.FR.Y.0007.171001T0600Z-171001T1200Z/
Lewis-Wyoming-Chautauqua-Southern Erie-
Including the cities of Lowville, Warsaw, Jamestown, 
Orchard Park, and Springville
436 AM EDT Sat Sep 30 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

The National Weather Service in Buffalo has issued a Frost
Advisory, which is in effect from 2 AM to 8 AM EDT Sunday.

* LOCATIONS...Lewis, Wyoming, Chautauqua, and Southern Erie 
  counties.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...In the mid 30s.

* IMPACTS...Sensitive outdoor plants may suffer damage or be 
  killed, if not covered or moved indoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected to develop
during the growing season. If you are in the advisory area you
should take steps to protect tender vegetation. Also, potted
plants normally left outdoors should be covered or brought inside
away from the cold.

&&

$$

NYZ020-021-301645-
/O.NEW.KBUF.FZ.A.0001.171001T0600Z-171001T1200Z/
Cattaraugus-Allegany-
Including the cities of Olean and Wellsville
436 AM EDT Sat Sep 30 2017

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

The National Weather Service in Buffalo has issued a Freeze
Watch, which is in effect from late tonight through Sunday
morning.

* LOCATIONS...Cattaraugus and Allegany counties.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...In the lower 30s.

* IMPACTS...Freezing temperatures are possible. Unprotected 
  sensitive vegetation may be damaged or killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TMA
2 follow-up statements
201 
WWUS71 KBUF 301604
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1204 PM EDT Sat Sep 30 2017

NYZ008-012-019-085-010015-
/O.CON.KBUF.FR.Y.0007.171001T0600Z-171001T1200Z/
Lewis-Wyoming-Chautauqua-Southern Erie-
Including the cities of Lowville, Warsaw, Jamestown, 
Orchard Park, and Springville
1204 PM EDT Sat Sep 30 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...Lewis, Wyoming, Chautauqua, and Southern Erie 
  counties.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...In the mid 30s.

* IMPACTS...Sensitive outdoor plants may suffer damage or be 
  killed, if not covered or moved indoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected to develop
during the growing season. If you are in the advisory area you
should take steps to protect tender vegetation. Also, potted
plants normally left outdoors should be covered or brought inside
away from the cold.

&&

$$

NYZ020-021-010015-
/O.CON.KBUF.FZ.A.0001.171001T0600Z-171001T1200Z/
Cattaraugus-Allegany-
Including the cities of Olean and Wellsville
1204 PM EDT Sat Sep 30 2017

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* LOCATIONS...Cattaraugus and Allegany counties.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...In the lower 30s.

* IMPACTS...Freezing temperatures are possible. Unprotected 
  sensitive vegetation may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

HITCHCOCK
627 
WWUS71 KBUF 301742
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
142 PM EDT Sat Sep 30 2017

NYZ020-021-010145-
/O.UPG.KBUF.FZ.A.0001.171001T0600Z-171001T1200Z/
/O.NEW.KBUF.FZ.W.0004.171001T0600Z-171001T1200Z/
Cattaraugus-Allegany-
Including the cities of Olean and Wellsville
142 PM EDT Sat Sep 30 2017

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

The National Weather Service in Buffalo has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM EDT Sunday. This
upgrades the Freeze Watch which was previously in effect.

* LOCATIONS...Cattaraugus and Allegany counties, especially the
  typically cooler valley locations.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...Around 30.

* IMPACTS...Temperatures near or just below freezing will damage
  or kill sensitive outdoor plants if they are not covered or
  brought indoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when freezing temperatures are
forecast to threaten outdoor plants. If you are in the warned
area you should protect tender vegetation. Also...potted plants
normally left outdoors should be covered or brought inside away
from the cold. Stay tuned to weather radio or other radio and tv
stations for further details or updates.

&&

$$

NYZ013-010145-
/O.EXA.KBUF.FR.Y.0007.171001T0600Z-171001T1200Z/
Livingston-
Including the city of Geneseo
142 PM EDT Sat Sep 30 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

The National Weather Service in Buffalo has issued a Frost
Advisory, which is in effect from 2 AM to 8 AM EDT Sunday.

* LOCATIONS...Livingston county.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...In the mid 30s.

* IMPACTS...Sensitive outdoor plants may suffer damage if they 
  are not covered or moved indoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected to develop
during the growing season. If you are in the advisory area you
should take steps to protect tender vegetation. Also, potted
plants normally left outdoors should be covered or brought inside
away from the cold.

&&

$$

NYZ007-010145-
/O.EXA.KBUF.FR.Y.0007.171001T0600Z-171001T1200Z/
Jefferson-
Including the city of Watertown
142 PM EDT Sat Sep 30 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

The National Weather Service in Buffalo has issued a Frost
Advisory, which is in effect from 2 AM to 8 AM EDT Sunday.

* LOCATIONS...Jefferson county.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...In the upper 30s.

* IMPACTS...Sensitive outdoor plants may suffer damage if they 
  are not covered or moved indoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected to develop
during the growing season. If you are in the advisory area you
should take steps to protect tender vegetation. Also, potted
plants normally left outdoors should be covered or brought inside
away from the cold.

&&

$$

NYZ012-019-085-010145-
/O.CON.KBUF.FR.Y.0007.171001T0600Z-171001T1200Z/
Wyoming-Chautauqua-Southern Erie-
Including the cities of Warsaw, Jamestown, Orchard Park, 
and Springville
142 PM EDT Sat Sep 30 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...Wyoming, Chautauqua, and Southern Erie counties.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...In the mid 30s.

* IMPACTS...Sensitive outdoor plants may suffer damage if they 
  are not covered or moved indoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected to develop
during the growing season. If you are in the advisory area you
should take steps to protect tender vegetation. Also, potted
plants normally left outdoors should be covered or brought inside
away from the cold.

&&

$$

NYZ008-010145-
/O.CON.KBUF.FR.Y.0007.171001T0600Z-171001T1200Z/
Lewis-
Including the city of Lowville
142 PM EDT Sat Sep 30 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...Lewis county.

* TIMING...From overnight tonight through early Sunday morning.

* TEMPERATURES...In the mid 30s.

* IMPACTS...Sensitive outdoor plants may suffer damage if they 
  are not covered or moved indoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected to develop
during the growing season. If you are in the advisory area you
should take steps to protect tender vegetation. Also, potted
plants normally left outdoors should be covered or brought inside
away from the cold.

&&

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at Sep 30, 4:31 AM EDT, 5 minutes earlier.

Area forecast discussion, Sep 30, 4:31 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
431 AM EDT Sat Sep 30 2017

.SYNOPSIS...
Clouds and a few showers will linger early today as low pressure
moves away from the area, then expansive high pressure will build in
for the rest of the weekend. The large area of Canadian high
pressure will remain over our forecast area for the bulk of the
upcoming week with temperatures steadily climbing to well above
normal levels.

&&

.NEAR TERM /THROUGH TONIGHT/...
Stacked low pressure now located over southeast New York will
continue to shift away from the area today. Canadian sourced
high pressure currently centered over the northern Great Lakes
will slide southeast behind the low, eventually settling over
the lower Great Lakes tonight.

For today, lingering scattered light showers will continue to fade
this morning, with no precipiation expected after mid morning.
However, plenty of leftover low level moisture will be found
within a cyclonic northerly upslope flow. This should keep a
fair amount of clouds in place through the morning hours and
perhaps into the early afternoon, especially across the Finger
Lakes and Southern Tier. During the afternoon, rising heights
and strengthening subsidence will help to improve a clearing
trend. Seasonably cool air mass in place will yield high
temperatures only in the mid 50s to near 60 degrees.

Tonight, with the high becoming centered over the region, skies
will be clear with light winds promoting ideal radiational
cooling. This will lead to overnight low temperatures dropping
to near freezing in the coldest Southern Tier valleys to the
upper 30s along the lake plains. Patchy frost will be possible
for most areas with more widespread frost likely for interior
areas with possible freezing temperatures in the coldest
Southern Tier valley locations. Frost and Freeze headlines
have been outlined below.

&&

.SHORT TERM /SUNDAY/...
Canadian sourced high pressure will bring cool and dry weather for
the weekend. Temps Saturday night will be coolest under persistent
northerly cold air advection. High temps will top out in the mid 50s
to about 60 as 850mb temps hold close to +2C. Saturday night lows
are forecast to dip into the upper 30s to mid 40s with clear skies
and light winds supporting good radiational cooling. This may be a
risk for some frost across the interior western Southern Tier and
higher terrain east of Lake Ontario where temps are forecast to dip
into the 30s. The threat of frost has been included in the Hazardous
Weather Outlook.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Strong upper level ridging over the eastern U.S. will remain firmly
in place through the first half of next week. This will provide for
continued fair weather across western and north-central New York,
with increasingly warm temperatures as the associated surface high
gradually drifts off the Eastern Seaboard, opening up the lower
Great Lakes to increasing southerly return flow. Most locations will
see 70s to start the week, and by Wednesday, a few spots may even
see temperatures pushing the 80 degree mark once again, as 850mb
temps approach +14C. Likewise, overnight lows will gradually trend
warmer, with 40s Monday night giving way to widespread 50s
Tuesday/Wednesday night.

After another dry stretch, there will be at least a chance for
showers on Thursday, as an upper level trough dropping out of Canada
will push a cold front towards the region. However, models are in
disagreement on the timing of this feature at this time, primarily
due to the handling of the trough as it drops out of the Canadian
Arctic and interacts with a cutoff low over the Western U.S. For the
time being, will stick with a broadbrush chance of showers for
Thursday, as the front may move through Thursday, per the ECMWF, or
hold off until Friday, per the GFS. The temperature forecast will
likewise be affected by the timing of the frontal passage - it will
either be quite warm ahead of the front on Thursday if the GFS
solution is correct, or considerably cooler Thursday, if the ECMWF
solution verifies. For now, will stick with blend of model guidance
and continuity, yielding low-mid 70s Thursday.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
Low pressure across central New York will track southeast early this
morning. This will keep IFR cigs due to the increase in moisture in
the northerly flow behind the low. Expect conditions to improve
during the day today as drier air advects into the boundary layer.
The low cigs will give way to clearing skies during the midday,
leaving mainly clear VFR conditions this afternoon and tonight.

Outlook...
Sunday through Wednesday...Mainly VFR.

&&

.MARINE...
Low pressure across southeast New York will continue to move away
from the area today. In the wake of this system, sprawling high
pressure will build across the region through the weekend. The
gradient between the low and the incoming high will be tight enough
with cold advection to generate small craft conditions on the lakes
today.

Better conditions will return to the lakes tonight and Sunday
with lowering wind and waves that will last into early next week.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement from 8 AM this morning to 4 PM EDT
     this afternoon for NYZ001>006.
     Beach Hazards Statement from 8 AM to 11 AM EDT this morning
     for NYZ019.
     Frost Advisory from 2 AM to 8 AM EDT Sunday for NYZ008-012-019-
     085.
     Freeze Watch from late tonight through Sunday morning for
     NYZ020-021.
MARINE...Small Craft Advisory until 10 AM EDT this morning for LEZ040-
         041.
         Small Craft Advisory until 6 AM EDT early this
         morning for LOZ030.
         Small Craft Advisory until 4 PM EDT this afternoon for
         LOZ042>044.
         Small Craft Advisory until 11 AM EDT this morning for
         LOZ045.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...LEVAN/SMITH
LONG TERM...WOOD
AVIATION...TMA
MARINE...TMA
Hazardous weather outlook, Sep 29, 9:50 PM EDT, 6 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
950 PM EDT Fri Sep 29 2017

NYZ007-008-010>014-020-021-085-010200-
Jefferson-Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-
Cattaraugus-Allegany-Southern Erie-
950 PM EDT Fri Sep 29 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>004-010200-
Niagara-Orleans-Monroe-Wayne-
950 PM EDT Fri Sep 29 2017

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 8 AM EDT SATURDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.
   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005-006-010200-
Northern Cayuga-Oswego-
950 PM EDT Fri Sep 29 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-010200-
Chautauqua-
950 PM EDT Fri Sep 29 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SATURDAY THROUGH
SATURDAY MORNING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-045-SLZ022-024-010200-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
950 PM EDT Fri Sep 29 2017

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042-043-062-063-010200-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
950 PM EDT Fri Sep 29 2017

...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-064-065-010200-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
950 PM EDT Fri Sep 29 2017

...GALE WARNING IN EFFECT UNTIL 5 AM EDT SATURDAY...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 9:02 PM EDTSpecial Marine WarningBUF58 min
Sep 29, 9:46 PM EDTBeach Hazards StatementBUFCayuga, Chautauqua, Monroe, Niagara, Orleans, Oswego and 1 more16 hr
Sep 30, 4:36 AM EDTFrost AdvisoryBUFChautauqua, Erie, Jefferson, Lewis, Livingston, Wyoming27 hr
Sep 30, 6:37 AM EDTSmall Craft AdvisoryBUF7 hr
Sep 30, 1:42 PM EDTFreeze WarningBUFAllegany, Cattaraugus18 hr

Nearby

Freeze Watches in New York, 2017Every freeze watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.